On Inscribed Circumscribed Conics.

Moshe Goldberg

Elemente der Mathematik (1976)

  • Volume: 31, page 36-38
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Goldberg, Moshe. "On Inscribed Circumscribed Conics.." Elemente der Mathematik 31 (1976): 36-38. <http://eudml.org/doc/141168>.

author = {Goldberg, Moshe},
journal = {Elemente der Mathematik},
pages = {36-38},
title = {On Inscribed Circumscribed Conics.},
url = {http://eudml.org/doc/141168},
volume = {31},
year = {1976},

AU - Goldberg, Moshe
TI - On Inscribed Circumscribed Conics.
JO - Elemente der Mathematik
PY - 1976
VL - 31
SP - 36
EP - 38
UR - http://eudml.org/doc/141168
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.